MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-05840-U
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "iab catheter did not appear to fully inflate".As a result, the iab was removed and a 2nd iab was inserted at the same insertion site.No patient harm or injury.The patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported complaint for iab "catheter did not appear to fully inflate" was not able to be confirmed as the product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action was required at the time of this report.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).

Brand Name
ARROW ULTRA 8 IAB: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18237011
Report Number3010532612-2023-00695
Device Sequence Number6983304
Product Code DSP
UDI-Device Identifier00801902010759
UDI-Public(01)00801902010759(11)230103(17)241231(10)18F23A0002(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue NumberIAB-05840-U
Device Lot Number18F23A0002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer01/08/2024
Not provided
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date01/22/2024
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown